# SDR WX0A2025062032467

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 24,357 hours, 14,965 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK ODOR REPORTED FROM BOTH FWD FA'S AS SOON AS DOOR OPENED. FOUND LUBE MODULE FILTER LEAKING, APU COOLING FAN LEAKING. SAW POSSIBLE LEAK OF FCU BEFORE APU RUN, BAGGED FCU & RAN, FOUND NO VISUAL LEAK. CONFIRMED LEAKS AFTER RUN. DURING CHECK FOUND EVIDENCE OF OIL LEAKING FROM APU FCU DRAIN PORT & OIL COLLECTING AT BOTTOM OF MODIFIED FIXED AIR INTAKE DUCT.  REMOVED APU IAW AMM 49-11-11-000-004-A. CLEANED APU BAY WITHOUT APU INSTALLED IAW AMM 49-00-00-100-805-A. CLEANED APU AIR INTAKE AND/OR AIR INTAKE DIFFUSER & ELBOW IAW AMM 49-16-00-100-005-A. INSTALLED SERVICEABLE APU IAW AMM 49-11-11-400-004-A.
